Get your Health question answered in 3 easy steps

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Started taking Microgynon pills and I have been feeling irritable. Could this be due pill ?

Hi i started taking miccogynon tablet for the first time on the first day of my cycle, which was 8/05/2011-for the first 2 days i was feeling nausea & sick.i have just come of my period on the 14/05/2011, i am still on the pill. but i have been feeling very irritable, very moody, constantly tired, headaches..could this be due to the pill as it will prob need time to settle in to my system..i am 26 years old, my weight is just under 7 stone, my bmi is 18..please advise.
Wed, 22 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It is possible that the pills can have this effect of fatigue, nausea, headache, abdominal pain as well. You need to consume enough water and eat healthy. Your BMI indicates less than normal value. You are underweight. Start be eating high calorie and protein food like banana, orange, jackfruit, chikoos, eggs, milk, rice, pulses, cereal, chicken and lean meat. This will help you feel better. Consult a Gynaecologist in this regard if the symptoms are bothering because there are other options like 3 monthly Depot injections, Mirena IUCD etc.
I find this answer helpful
General & Family Physician Dr. Zainab's  Response
Hi,all your symptoms like nausea,headach,irritability&tirdness could be due to the pills that you take as contraception because these pills contain hormones which act in your body to prevent ovulation & therefor prevent pregnancy ,so you can visit your gp to chang the pills to another type of pill or to another kind of contraception.thank you for your question.
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hi,nasima
this is because of the pills you r taking. consult your gynac for this so she can suggest some other medicins along with this.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m 22 and have been on the contraceptive pill Microgynon 30 for 4 years. I recently started taking ceterizine tablets twice a day because of a severe reaction to mosquito bites. Will this affect the effectiveness of the contraceptive pill? Also, is there anything else I can take to reduce the itching/swelling of the mosquito bites?

doctor1 MD

Hi, I m 22 and have been on the contraceptive pill Microgynon 30 for 4 years. I recently started taking ceterizine tablets twice a day because of a severe reaction of mosquito bites. Will this affect the effectiveness of the contraceptive pill? Also, is there anything else I can take to reduce the itching/swelling of the mosquito bites?

doctor1 MD

Hi, I have been experimenting with taking microgynon 30 back to back with no pill free weeks. It s been going fine with no ill effects. I finished my third pack in a row yesterday and was planning to start a new one today, but I have noticed some spotting. I m assuming this is because my body has gotten used to the hormones or something? I have decided it may be best to just have my seven day break, but do you know if this will be a far worse period than normal due to missing the previous few?

Recent questions on Mirena

doctor1 MD

I ve had the Mirena for almost 4 years and hardly ever bleed. If I do it s light brown discharge and this happens only twice a year. The last month ive had light brown discharge with a foul odor. I lasted 4 days. 3 weeks later my discharge stated again but this time it changed from brown to green to red in a day. Now im bleeding lightly with the same foul scent. Im going to the doctor tomorrow but do you think this can be because of the Mirena? e the foul duscharge.

doctor1 MD

HI there. I have had mirena inserted in 2008. Today i had extreme pelvic pain and instant fequent urination with blood in urine. I went to urgent care where CBC and UA were done and I got prescribed with abxI received Rocephin IM and just took my first PO dose of Cipro. I still continue with the perlvic pain and clots of blood with my urine. Will this go away soon?

doctor1 MD

I have been passing white tissue particle pieces in my urine on and off for a few months. I had a bacterial infection several months ago and was treated with a few different antibiotics. There was some blood and protein in my urine that was cultured twice, however there were no signs of infection. I have had a pelvic ultrasound as well as a pelvic/abdominal ct scan. My blood was tested for any problems and there is nothing wrong. I do have Mirena and it will be coming out in October of this year since the 5 years will be up. I do not plan on having another Mirena placed inside me. I guess the protein and tissue pieces may be part of my diet or maybe something else is going on. I do not have any trouble passing the urine, nor does it burn when I urinate. Maybe there is an explanation for this. I would appreciate any information regarding my situation.

Thank you,

CB

doctor1 MD

Hello, less than two months ago I was admitted to the hospital for severe abdominal pain, lower back pain, diarrhea, nausea and vomiting. Thought it was IBS flaring up or worse, cancer. Then to my surprise, every test came back normal except a pelvic MRI. I had been diagnosed in the ER a week before with a bladder infection and treated with antibiotics. I did not have a bladder infection. I know what they feel like and that was not a bladder infection. My symptoms were not even female related. Fast forward to biopsy for adenomyosis. Soooooo painful, yet came back normal . At the time I had severe lower back pain and pelvic pain and bloating. I am waiting to get in to see another OB/GYN as the one I currently have suggested Mirena. Not going to happen. Now I once again have severe back pain, pelvice pain and am bleeding heavily and have blood clots. Do I need a hysterectomy??? I am 50 years old and have still been getting my period. Please help. Thank you. Tanya

doctor1 MD

Hello, my 18 year old daughter has been having HORRIBLE female problems. Within the last year she has been on Deproprevara, exploratory endometriosis surgery and then switched to Mirena IUD. Last week she switched to a new OBGYN and he put her on...

doctor1 MD

As requested I am attached my medical reports.

doctor1 MD

Hi, I’m a difficult case. I’m 53, unsure about menopause because I was bleeding daily for a few months. My regular gynecologist could not do a pap smear on me because he could not get to my cervix . I’m told I have a long cervix. He sent me to see...